Alert archive / Massachusetts / Small Craft Advisories in 2009
Small Craft Advisory 82, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Aug 28, 2009, 11:36 AM EDT. It took effect at Aug 29, 2009, 12:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Aug 28, 2009, 11:36 AM EDT (15:36 UTC)
- In effect from
- Aug 29, 2009, 12:00 AM EDT
- Expired
- Aug 28, 2009, 9:09 PM EDT
- In force
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
800 WHUS71 KBOX 281536 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1136 AM EDT FRI AUG 28 2009 ANZ234-251-282130- /O.NEW.KBOX.SC.Y.0082.090829T0400Z-090830T0400Z/ BUZZARDS BAY-MASSACHUSETTS BAY AND IPSWICH BAY- 1136 AM EDT FRI AUG 28 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT EDT SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT EDT SATURDAY NIGHT. THIS ADVISORY COVERS BUZZARDS BAY AND THE NEAR BOSTON NORTH SHORE WATERS FOR A SQUALLY ROUGH WEATHER SATURDAY. EAST OR SOUTHEAST SQUALL GUSTS TO 30 KNOTS ARE EXPECTED...ESPECIALLY DURING THE DAYLIGHT HOURS...BEFORE AN ABRUPT SHIFT TO NORTHWEST IN THE EVENING. SEAS WILL BUILD IN THE AFTERNOON AND BE SLOW TO SUBSIDE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231>233-235-237-250-256-282130- /O.NEW.KBOX.GL.A.0022.090829T1300Z-090830T0400Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-RHODE ISLAND SOUND- BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1136 AM EDT FRI AUG 28 2009 ...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. THIS WATCH COVERS THE WATERS WEST AND NORTH OF NANTUCKET. THE FRINGE REMAINS OF DANNY PASSING BY THE CAPE AND ISLANDS LATE SATURDAY COMBINED WITH A STRONG LATE SUMMER HIGH PRESSURE SYSTEM OVER THE MARITIMES SHOULD RESULT IN A PERIOD OR TWO OF SOUTHEAST GUSTS TO 35 KNOTS SATURDAY BEFORE AN ABRUPT WIND SHIFT TO NORTHWEST DURING THE EVENING. THE GUSTS MAY PRIMARILY BE ASSOCIATED WITH SQUALLS. IN ADDITION...SEAS WILL BE BUILDING STEADILY WITH AN UNCOMFORTABLE RIDE PROJECTED ON THE WATERS SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
2 follow-up statements
929 WHUS71 KBOX 282126 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 526 PM EDT FRI AUG 28 2009 ANZ234-251-290530- /O.CON.KBOX.SC.Y.0082.090829T0400Z-090830T0400Z/ BUZZARDS BAY-MASSACHUSETTS BAY AND IPSWICH BAY- 526 PM EDT FRI AUG 28 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT EDT SATURDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT EDT SATURDAY NIGHT. THIS ADVISORY COVERS BUZZARDS BAY AND THE NEAR BOSTON NORTH SHORE WATERS FOR A SQUALLY ROUGH WEATHER SATURDAY. EAST OR SOUTHEAST SQUALL GUSTS TO 30 KNOTS ARE EXPECTED...ESPECIALLY DURING THE DAYLIGHT HOURS...BEFORE AN ABRUPT SHIFT TO NORTHWEST IN THE EVENING. SEAS WILL BUILD IN THE AFTERNOON AND BE SLOW TO SUBSIDE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ254-255-290530- /O.EXA.KBOX.GL.A.0022.090829T1300Z-090830T0400Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 526 PM EDT FRI AUG 28 2009 ...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. THIS WATCH COVERS THE COASTAL WATERS SOUTH AND EAST OF NANTUCKET AND REPLACES THE PREVIOUSLY ISSUED TROPICAL STORM WATCH. THE FRINGE REMAINS OF DANNY PASSING BY THE CAPE AND ISLANDS LATE SATURDAY COMBINED WITH A STRONG LATE SUMMER HIGH PRESSURE SYSTEM OVER THE MARITIMES SHOULD RESULT IN A PERIOD OR TWO OF SOUTHEAST GUSTS TO 35 KNOTS SATURDAY BEFORE AN ABRUPT WIND SHIFT TO NORTHWEST DURING THE EVENING. THE GUSTS MAY PRIMARILY BE ASSOCIATED WITH SQUALLS. IN ADDITION...SEAS WILL BE BUILDING NEARLY 15 FEET SATURDAY NIGHT BEFORE SUBSIDING SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ231>233-235-237-250-256-290530- /O.CON.KBOX.GL.A.0022.090829T1300Z-090830T0400Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-RHODE ISLAND SOUND- BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 526 PM EDT FRI AUG 28 2009 ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... A GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. THIS WATCH COVERS THE WATERS WEST AND NORTH OF NANTUCKET. THE FRINGE REMAINS OF DANNY PASSING BY THE CAPE AND ISLANDS LATE SATURDAY COMBINED WITH A STRONG LATE SUMMER HIGH PRESSURE SYSTEM OVER THE MARITIMES SHOULD RESULT IN A PERIOD OR TWO OF SOUTHEAST GUSTS TO 35 KNOTS SATURDAY BEFORE AN ABRUPT WIND SHIFT TO NORTHWEST DURING THE EVENING. THE GUSTS MAY PRIMARILY BE ASSOCIATED WITH SQUALLS. IN ADDITION...SEAS WILL BE BUILDING STEADILY WITH AN UNCOMFORTABLE RIDE PROJECTED ON THE WATERS SATURDAY AFTERNOON. ONCE THE MOST LIKELY REGION FOR GALE FORCE WIND GUSTS IS DETERMINED... THE WATCH AREA WILL BE CONVERTED EITHER TO A GALE WARNING OR TO A SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ DRAG
727 WHUS71 KBOX 290109 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 909 PM EDT FRI AUG 28 2009 ANZ234-251-290915- /O.CAN.KBOX.SC.Y.0082.090829T0400Z-090830T0400Z/ /O.EXA.KBOX.GL.A.0022.090829T1300Z-090830T0400Z/ BUZZARDS BAY-MASSACHUSETTS BAY AND IPSWICH BAY- 909 PM EDT FRI AUG 28 2009 ...GALE WATCH IN EFFECT FROM 9 AM EDT SATURDAY THROUGH SATURDAY EVENING... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM 9 AM EDT SATURDAY THROUGH SATURDAY EVENING. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE FRINGE REMAINS OF DANNY PASSING BY THE CAPE AND ISLANDS LATE SATURDAY COMBINED WITH A STRONG LATE SUMMER HIGH PRESSURE SYSTEM OVER THE MARITIMES SHOULD RESULT IN A PERIOD OR TWO OF SOUTHEAST GUSTS TO 35 KNOTS SATURDAY BEFORE AN ABRUPT WIND SHIFT TO NORTHWEST DURING THE EVENING. THE GUSTS MAY PRIMARILY BE ASSOCIATED WITH SQUALLS. IN ADDITION...SEAS WILL BE BUILDING STEADILY WITH AN UNCOMFORTABLE RIDE PROJECTED ON THE WATERS SATURDAY AFTERNOON. ONCE THE MOST LIKELY REGION FOR GALE FORCE WIND GUSTS IS DETERMINED... THE WATCH AREA WILL BE CONVERTED EITHER TO A GALE WARNING OR TO A SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ230-236-290915- /O.NEW.KBOX.SC.Y.0083.090829T1500Z-090830T0400Z/ BOSTON HARBOR-NARRAGANSETT BAY- 909 PM EDT FRI AUG 28 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM SATURDAY TO MIDNIGHT EDT SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM SATURDAY TO MIDNIGHT EDT SATURDAY NIGHT. THE FRINGE REMAINS OF DANNY PASSING BY THE CAPE AND ISLANDS LATE SATURDAY COMBINED WITH A STRONG LATE SUMMER HIGH PRESSURE SYSTEM OVER THE MARITIMES SHOULD RESULT IN A PERIOD OR TWO OF SOUTHEAST GUSTS TO 30 KNOTS SATURDAY BEFORE AN ABRUPT WIND SHIFT TO NORTHWEST DURING THE EVENING. THE GUSTS MAY PRIMARILY BE ASSOCIATED WITH SQUALLS. IN ADDITION...SEAS WILL BE BUILDING STEADILY WITH AN UNCOMFORTABLE RIDE PROJECTED ON THE WATERS SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231>233-235-237-250-254>256-290915- /O.CON.KBOX.GL.A.0022.090829T1300Z-090830T0400Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-RHODE ISLAND SOUND- BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 909 PM EDT FRI AUG 28 2009 ...GALE WATCH REMAINS IN EFFECT FROM 9 AM EDT SATURDAY THROUGH SATURDAY EVENING... A GALE WATCH REMAINS IN EFFECT FROM 9 AM EDT SATURDAY THROUGH SATURDAY EVENING. THIS WATCH COVERS THE WATERS WEST AND NORTH OF NANTUCKET. THE FRINGE REMAINS OF DANNY PASSING BY THE CAPE AND ISLANDS LATE SATURDAY COMBINED WITH A STRONG LATE SUMMER HIGH PRESSURE SYSTEM OVER THE MARITIMES SHOULD RESULT IN A PERIOD OR TWO OF SOUTHEAST GUSTS TO 35 KNOTS SATURDAY BEFORE AN ABRUPT WIND SHIFT TO NORTHWEST DURING THE EVENING. THE GUSTS MAY PRIMARILY BE ASSOCIATED WITH SQUALLS. IN ADDITION...SEAS WILL BE BUILDING STEADILY WITH AN UNCOMFORTABLE RIDE PROJECTED ON THE WATERS SATURDAY AFTERNOON. ONCE THE MOST LIKELY REGION FOR GALE FORCE WIND GUSTS IS DETERMINED... THE WATCH AREA WILL BE CONVERTED EITHER TO A GALE WARNING OR TO A SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Aug 28, 10:44 AM EDT, 52 minutes earlier.
Area forecast discussion, Aug 28, 10:44 AM EDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
1044 AM EDT FRI AUG 28 2009
.SYNOPSIS...
HIGH PRESSURE ACROSS SOUTHEAST CANADA WILL RECENTER TO THE CANADIAN
MARITIMES TONIGHT. MEANWHILE TROPICAL STORM DANNY WILL MOVE NORTH
TODAY...THEN TURN NORTHEAST TONIGHT...PASSING ABOUT 60 MILES SOUTHEAST
OF NANTUCKET. PLEASE REFER TO THE TROPICAL PREDICTION CENTER FOR
DETAILS. COMFORTABLE WEATHER IS EXPECTED TO RETURN NEXT WEEK AS A
HIGH PRESSURE OVER MISSOURI MONDAY...MOVES TO THE MID ATLANTIC COAST
WED AND THU OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 10 PM THIS EVENING/...
1030 AM UPDATE: IN A FEW MINUTES WE WILL BE ISSUING A TROP STORM WATCH
FOR THE MOST FAVORED REGION OF TROP STORM FORCE SUSTAINED WIND. PLEASE
DONT CALL US TIL THE HLS IS OUT. WE HAVE TIME FOR NOTIFICATION VIA
ALL MEDIA OUTLETS IN THE 1130AM-NOON TIME FRAME. IT TAKES TIME TO
GENERATE THESE PRODUCTS. ITS ONLY THE OUTER SE WATERS ATTM. THE HLS
WILL POST AROUND 1145 AM OR SOONER AS PWS AND TCMS ARE INGESTED.
WE NEEDED TO GET SOME HEADLINES GOING FOR SQUALLY WEATHER SATURDAY.
COLLAB WITH TPC/OPC 930A-945A.
ADDITIONALLY GALE WATCHES AND SCA ARE ISSUED WHERE MOST POTENTIAL FOR
SAT AND SAT EVENING.
FINALLY...WAITING TIL WHAT RECON AND TPC COLLABORATE AT 4PM...WE
ARE DELAYING HIGH SURF ADVY FOR S COAST... BUT A CF STATEMENT IS
BEING ISSUED SHORTLY FOR THE VIRTUAL CERTAINTY OF HIGH SURF AND
DANGEROUS RIP CURRENTS SAT AFTN INTO SUNDAY. IF EVENTUALLY TROP STORM
WATCHES/WARNINGS WERE/ARE ISSUED FOR THE LAND AREAS OF SE NEW
ENGLAND THEN THIS WOULD SUPERSEDE OUR CFW FOR HIGH SURF AND THEN ONCE
THOSE WATCHES/WARNINGS ...IF ISSUED...WERE DISCONTINUED...WED HAVE
TO REVERT TO THE CFW FOR HIGH SURF. SO... KEEPING IT SIMPLE...WE GO
WITH A CFS FOR NOW...BUT BE PREPARED FOR DANGEROUS SWIMMING CONDITIONS
SAT AFTN INTO SUNDAY S COASTAL NEW ENGLAND.
BE SMART ON THIS... LIVES ARE LOST WHEN VIEWING DANGEROUS SURF...
WED PREFER FOLLOWING ALL LOCAL OFFICIAL REALITIES. REALIZE THE
FORECAST SURF CAN BE ONCE IN A WHILE...TWICE AS HIGH AS PREDICTED.
MORE DETAILS THIS AFTN...AND AGAIN THIS IS ALL A PROJECTION.
WE ARE GOING TO BE MAKING DECISIONS ON FLOOD WATCHES...HIGH SURF...
WIND ADVISORY AND POSSIBLY FURTHER TROPICAL ASSOCIATED WATCHES FOR
COASTAL SE NEW ENGLAND AT 4 PM THIS AFTERNOON WITH PUBLIC POSTS AT
5PM. AGAIN...PLEASE GIVE US THE TIME TO CONSTRUCTIVELY COMPOSE AND
PROJECT IMPACT ON OUR AREA.
PAST OVERNIGHT PERFORMANCE: 00Z GGEM WAS BY FAR THE BEST IN QPF FCST
EARLY THIS MORNING.../RGEM OVERDONE WITH 2.93 BY 12Z TODAY BUT AXIS
CORRECT/ WITH AT LEAST 1.25 INCHES OF RAIN IN SE PA. THE 00Z GEFS AND
03Z SREF PROBABILITIES FOR .05 AND .01 AS WELL AS MEAN AREAL QPF JUST
DID NOT MUSTER ANYTHING CLOSE TO THE GGEM - REALITY. AMOUNTS IN SE PA
CENTRAL NJ AND VCNTY DCA WELL OVER 1 INCH. MAY BE FORECASTING THAT
TREND THROUGH THE FORECAST PERIODS IN FUTURE FCST ISSUANCES.
RADAR ESTIMATES...PHL RADAR N OF PH LOOKS SUPERB ON OUTPUT. STILL NO
REPORTS AS OF 8AM ON THE 6-8 INCH STPS IN NE MD. ONE LSR REPORT OUT
OF STERLING.
REMAINING HYDRO PLS SEE HYDRO SECTION...INCLUDING OUR VIEW OF THE
PRE.
PLEASE DO NOT DISCOUNT THE OPTION FOR 40 KNOT GUSTS HERE SATURDAY
DESPITE THE TROPICAL ENVELOPE TRACK OF DANNY.
&&
.SHORT TERM /10 PM THIS EVENING THROUGH SATURDAY NIGHT/...
FOR THE SHORT TERM...THE FORECAST IS ALMOST ENTIRELY DEPENDANT UPON
THE TRACK/INTENSITY OF TROPICAL STORM DANNY. DANNY IS STILL QUITE
DISORGANIZED. THE LATEST FORECASTS FROM TPC HAVE DANNY MOVING JUST
EAST OF NANTUCKET LATE SATURDAY.
ASIDE FROM DANNY...THERE IS A LOW PRESSURE SYSTEM OVER THE GREAT
LAKES THAT MAY INTERACT WITH DANNY AS THEY BOTH APPROACH THE
NORTHEAST U.S. SHOWERS AND THUNDERSTORMS ARE LIKELY ACROSS SOUTHERN
NEW ENGLAND AHEAD OF DANNY/S APPROACH TO THE AREA THIS EVENING INTO
SATURDAY. THIS HAS THE POTENTIAL TO BE A PREDECESSOR RAINFALL EVENT
/PRE/. PLEASE REFER TO THE HYDROLOGY SECTION BELOW FOR MORE
INFORMATION.
LATE SATURDAY DANNY IS PREDICTED TO MAKE ITS CLOSEST APPROACH TO
SOUTHERN NEW ENGLAND. WITH THE CURRENT FORECAST TRACK/INTENSITY...
DANNY WILL BE A TROPICAL STORM AS IT MOVES PAST. TPC HAS NOTICED A
LACK OF TROPICAL STORM FORCE WINDS ON THE WESTERN SIDE OF THE
STORM. WHILE THIS COULD CHANGE BEFORE DANNY GETS CLOSE TO SOUTHERN
NEW ENGLAND...WE ARE FOCUSING ON HEAVY RAINFALL BEING THE MAIN
THREAT THROUGH SATURDAY. PLENTY OF TROPICAL MOISTURE AVAILABLE WITH
PWATS AROUND 2 INCHES. HAVE BLENDED THE LATEST HPC QPF WITH LAST
NIGHTS RFC QPF RUN. THIS RESULTED IN A TOTAL QPF FOR FRIDAY NIGHT
AND SATURDAY OF 2 TO 3 INCHES. ANYTHING THAT FALLS AFTER SUNDAY 00Z
WOULD NEED TO BE ADDED TO THAT TOTAL.
FOR TEMPERATURES...FRIDAY NIGHT WILL BE WARMER WITH HIGHER
DEWPOINTS...RAINFALL...AND COMPLETE CLOUD COVER. HOWEVER...LOWS
WILL RANGE FROM THE UPPER 50S TO THE MID 60S. SATURDAY...WILL BE
HUMID BUT HIGHS WILL BE PLEASANT IN THE LOWER 70S.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
MOST OF THE EMPHASIS OF THE LONG RANGE FORECAST IS PLACED ON DANNY.
DID NOT MAKE CHANGES TO PREVIOUS FORECAST AFTER MONDAY NIGHT. DANNY
CURRENTLY FORECAST TO PASS ABOUT 60 MILES SOUTHEAST OF NANTUCKET
SATURDAY NIGHT. STILL SOME UNCERTAINTY WITH THE POSSIBILITY OF DANNY
BECOMING EXTRATROPICAL BEFORE IT GETS HERE AS WELL AS ITS INTERACTION
WITH A MID LEVEL TROUGH ACROSS THE GREAT LAKES.
FAVORED THE 00Z GFS FOR THIS PACKAGE...AS IT WAS CLOSEST TO OFFICIAL
TPC FORECAST. 5 AM TPC FORECAST TRACK IS A BIT FARTHER TO THE EAST
THAN THE GFS...AND MADE SOME ADJUSTMENTS.
DANNY/S TRACK COULD POTENTIALLY BRING THE HEAVIEST RAINFALL TOTALS
NEAR THE I-95 CORRIDOR SATURDAY...ALONG THE THETA-E RIDGE AXIS AND
WHERE THE BEST MOISTURE CONVERGENCE DEVELOPS NEAR A COASTAL FRONT.
HOWEVER...THERE IS STILL WIGGLE ROOM DEPENDING ON DANNY/S TRACK AND
DEVELOPMENT. ALSO NOTING A FAIRLY STRONG LOW LEVEL SSE JET WHICH
WILL HELP AID THE LOW LEVEL CONVERGENCE AS WELL AS HIGH PRECIPITABLE
WATER AIR ASSOCIATED WITH DANNY. SEVERAL INCHES OF RAINFALL WOULD BE
POSSIBLE IF DANNY REACHES OUR AREA SATURDAY...BUT IT IS ALSO EXPECTED
TO BE A QUICK MOVER AS IT ENCOUNTERS THE WESTERLIES.
HAVE NOT ISSUED ANY WATCHES OR ADVISORIES AT THIS TIME GIVEN THE
UNCERTAINTY OF DANNY/S EVOLUTION. HOWEVER WILL HIGHLIGHT THE POTENTIAL
RISKS FOR WIND...FLOODING AND HIGH SURF IN THE HAZARDOUS WEATHER
OUTLOOK. IT IS ADVISED THAT RESIDENTS KEEP INFORMED OF THE SITUATION
BY MONITORING LATER FORECASTS AND STATEMENTS ISSUED BY THE NATIONAL
HURRICANE CENTER AND OUR OFFICE. ANY EARLY PREPARATIONS FOR A
TROPICAL STORM SHOULD ALSO CONTINUE.
DURING MOST OF THE EXTENDED TIME-FRAME...A BROAD MID LEVEL RIDGE AXIS
ENCOMPASSES THE CENTRAL ATLANTIC. MEANWHILE AN UPPER LEVEL TROUGH IS
EXPECTED TO DEEPEN ACROSS THE GREAT LAKES AND OHIO VALLEY. THE NAM
AND GFS ARE FAIRLY PROGRESSIVE WITH AN UPPER LEVEL TROUGH AS ITS AXIS
ARRIVES BY EARLY NEXT WEEK AND BEGINS TO LIFT OVER THE UPPER LEVEL
RIDGE. THE GFS ENSEMBLES AND GLOBAL ENSEMBLES APPEAR TO FAVOR THIS
SCENARIO. MEANWHILE THE UKMET AND ECMWF ARE DEEPER AND LESS
PROGRESSIVE WITH THE ARRIVAL OF THE LONG WAVE TROUGH...NOT ARRIVING
UNTIL THE MIDDLE OF NEXT WEEK. THE GLOBAL GEM APPEARS TO BE AN
OUTLIER DEVELOPING A CUTOFF LOW ACROSS THE OHIO VALLEY BUT THE GFS
NAO ENSEMBLE FORECASTS FAVOR MORE...NOT LESS BLOCKING IN THE
EXTENDED.
SATURDAY...HAVE CATEGORICAL POPS MENTIONED WITH TROPICAL STORM
CONDITIONS POSSIBLE.
SUNDAY...A COLD FRONT IS EXPECTED TO CROSS SOUTHERN NEW ENGLAND
AND HAVE INCLUDED CHANCE POPS. NOTING SOME MOISTURE CONVERGENCE
AND LEFTOVER LOW LEVEL INSTABILITY WELL BE AVAILABLE AHEAD OF THE
FRONT...MAINLY EAST. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE BUT ALSO EXPECTING THAT A PORTION OF THE DAY WILL BE DRY.
MONDAY THROUGH THURSDAY...GENERALLY FOLLOWED HPC GUIDANCE WITH
SOME DEVELOPING UNCERTAINTY IN THE EXTENDED RANGE. DRY CONDITIONS
EXPECTED MONDAY AS A COLD FRONT SLOWLY SHIFTS EAST. HIGH PRESSURE
SHOULD DOMINATE THROUGH THURSDAY BUT SOME COMPLICATIONS COULD OCCUR
AS THE UKMET/ECMWF/GGEM HOLD THE SOUTHERN PORTION OF A LONG WAVE
TROUGH TO THE SOUTHWEST OF THE AREA. IF THIS DOES OCCUR IT COULD SET
UP A SIGNIFICANT OVERRUNNING EVENT LATER IN THE WEEK...BUT IT DOESN/T
APPEAR LIKELY AT THIS POINT. FOR NOW WILL CONTINUE DRY CONDITIONS
WITH A GRADUAL WARMING TREND AS THE SURFACE HIGH SINKS SOUTH.
&&
.AVIATION /15Z FRIDAY THROUGH TUESDAY/...
TODAY...MAINLY VFR. COULD SEE SOME MVFR CIGS/VSBYS IN -SHRA/TSRA
MOVING INTO NORTHERN CONNECTICUT AND SOUTHWESTERN MASS LATE. SEA
BREEZES EARLY IN THE DAY AT BOS/PVD.
TONIGHT...CONDITIONS MAY DETERIORATE TO IFR IN SHOWERS AND HEAVY
RAIN PARTICULARLY AFTER MIDNIGHT. CHANCE OF TSRA.
SATURDAY...MVFR/IFR CIGS LIKELY IN RA. POSSIBLE TROPICAL STORM
CONDITIONS...PARTICULARLY CAPE AND ISLANDS. ENE WINDS 18 G35 KTS BOS
AND ESE WINDS 20 G38 KTS FMH HYA AND ACK....TROPICAL GUSTS OR NOT.
OUTLOOK /SATURDAY THROUGH TUESDAY/...
SATURDAY NIGHT...TROPICAL STORM CONDITIONS POSSIBLE.
SUNDAY...VFR. SCT SHRA OR TSRA POSSIBLE.
MONDAY...VFR.
TUESDAY...VFR
&&
.MARINE...
HEADLINE ISSUANCES TROPICAL GALE AND SCA WILL BEGIN AT 11AM.
FCST SEAS AND GUSTS WERE INCREASED A BIT TODAY IN OUR 635 AM UPDATE.
A SMALL CRAFT ADVISORY IS LIKELY FOR TONIGHT... PARTICULARLY ACROSS
THE SOUTHERN WATERS. DID NOT WANT TO COMPLICATE ANY TROPICAL STORM
ISSUANCES FOR SATURDAY QUITE YET. THERE IS QUITE A BIT OF UNCERTAINTY
IN REGARDS TO THE STRENGTH OF DANNY. PLEASE REFER TO THE LATEST
STATEMENTS FROM THE NATIONAL HURRICANE CENTER FOR THE LATEST
INFORMATION.
SREF HAS AT 15 PCP PROB OF GALES SATURDAY....A GOOD SIGNAL FOR
SQUALL GUSTS OF 35-40 KNOTS FOR SEVERAL HOURS. OUR NAM MXG ALG OFFERS
GUSTS TO 38KTS IN PARTS OF THE SRN WATERS AT 12Z SATURDAY.
OUTLOOK /SATURDAY NIGHT THROUGH TUESDAY/...
SATURDAY NIGHT...TROPICAL STORM CONDITIONS POSSIBLE. USED A BLEND OF THE
WNA AND HURRICANE WAVE GUIDANCE TO DERIVE WAVE HEIGHTS. PLEASE SEE
THE LATEST DISCUSSION FROM THE TROPICAL PREDICTION CENTER.
SUNDAY...LEFTOVER SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS WILL LIKELY BE
NEEDED.
MONDAY...LEFTOVER SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS STILL
POSSIBLE.
TUESDAY...WINDS AND SEAS EXPECTED TO REMAIN BELOW 25 KT AND 5 FT
RESPECTIVELY AS HIGH PRESSURE BUILDS ACROSS THE WATERS.
&&
.HYDROLOGY...
FCST UPDATE 1030AM: 12Z NAM WAS VIEWED WITH 6.55 IN S CENTRAL CT
COAST... REMEMBER...THATS A DEEPER THAN ANTICIPATED SFC LOW FOR AN AS
YET UNDEVELOPED DANNY. WE BELIEVE 6-7 INCH AMTS ARE LIKELY IN A
NARROW SLIVER BUT ARE YET SOLD ON BEST AXIS. ALSO...IF OUR IDEA OF A
BIG EVENT IN CT TONIGHT IS WRONG... THEN WE HAVE TO GO BACK TO THE
DRAWING BOARD ON AMTS. STILL...PWATS NR 2.5 INCHES AND A COASTAL
FRONT-SFC LOW TRACK ALL DICTATE BIG RAINS FOR A PTN OF SNE SATURDAY
THAT WILL SLOW SFC TRAVEL. STAY TUNED TO THE AFTN ISSUANCES. THANK
YOU.
FCST DISC AT 7AM: WE ARE SEEING MULTIPLE SIGNALS FOR ONE BAND OF HEAVY
QPF TONIGHT IN THE CT RIVER VALLEY AND THEN ANOTHER BIGGER SHOT IN
HIGHER PWAT AIR VCNTY CC AND THE ISLANDS WHERE STORM TOTALS ON SOME
MODEL CYCLES ARE NOW 6 TO 7 INCHES...WITH 3 HOURLY AMOUNTS OF 5
INCHES....BELIEVE IT OR NOT...OUT THERE THATS BELOW FFG.
DAILY RERS ARE POSTED IN THE CLI SECTION. THIS CLIMATE DATA WILL BE
RECHECKED BY 9AM.
PRE: WHILE IN MY ESTIMATION NOT TECHNICALLY AN OFFICIAL PREDECESSOR
EVENT OVERNIGHT IN MD-PA-NJ... THE OVERALL CONCEPTUAL MODEL WORKS...
ESPECIALLY FORGETTING DANNY BEING ESSENTIALLY SEPARATE...LO0K AT YOUR
STREAMLINES AT 200MB AND THE WVAPOR PLUME FROM TLH NNEWD. WE HAVE
STRONG JET CORE IN THE AC PORTION OF THE RIDGE /MADDOX FRONTAL FF/
GULF OF ST LAWR. A SMALLER UPPER LVL SPEED MAX COMING UP THE COAST
VCNTY GEORGIA...PLENTY OF PWAT NEAR 2 INCHES AND A COASTAL FRONT FM
LOW PRES NR RIC TO CAPE MAY NJ TO VCNTY KACK. 700 FLOW IS NOT ALL
THAT STRONG TODAY AND GAIN TONIGHT EARLY SAT. THIS SETS UP POTENTIAL
FOR 6 INCH 4 HOURLY RFALL SOMEWHERE IN CT/RI/SE MASS BTWN 03Z TONIGHT
AND 03Z SUNDAY.
FLASH FLOOD GUIDANCE VALUES ARE GENERALLY 3 INCHES IN 1 HOUR...4 TO
4.5 INCHES IN 3 HOURS...LESS FOR URBAN AREAS. THE POTENTIAL EXISTS
FOR A PREDECESSOR RAINFALL EVENT /PRE/ TONIGHT IN CT/RI...WHICH COULD
BRING LOCALLY HEAVY RAINS TO CT. THE MAIN AREA OF CONCERN WOULD BE
NORTHERN CT INTO RI...WHERE A RISK FOR ISOLATED FLASH FLOODING MAY
EVENTUALLY MATERIALIZE EARLY SATURDAY.
RAINS MORE DIRECTLY ASSOCIATED WITH DANNY WOULD FALL LATER FRI NIGHT
INTO SAT EVENING. THE EXACT TRACK OF DANNY WILL DETERMINE WHERE THE
AXIS OF HEAVIEST RAIN FALLS. BECAUSE OF THIS...QPF FORECAST CONFIDENCE
IS LOWER THAN NORMAL. AT THIS TIME...THERE IS THE POTENTIAL FOR 3 TO
6 INCHES OF RAIN OVER SOUTHEASTERN MA AND RI...BRINGING THE RISK FOR
URBAN AND SMALL STREAM FLOODING AS WELL AS FLOODING ON SMALL TRIBUTARIES.
ONE TO 3 INCHES OF RAIN MAY FALL TO THE WEST /SOUTHERN NH/CENTRAL
MA/NORTHERN CT/...BUT WITH TROPICAL AIRMASS IN PLACE THERE COULD BE
SPOT HIGHER TOTALS...HENCE A RISK FOR FLOODING IN THAT AREA AS WELL.
&&
.CLIMATE...
DAILY RERS FOR RAINFALL AS GLEANED FROM OUR DETAILED CLIMATE
ARCHIVES AS MAINTAINED BY NEAL STRAUSS AND NWS CLIMATE CENTERS VIA
XMACIS.
TODAYS RECORDS ARE PRESUMING HEAVY RAIN DEVELOPMENT LATE THIS EVENING.
PERIOD OF RECORD IN THE DATA BELOW FROM THE BIG 5...ARE 100 PLUS YEARS.
8/28 8/29
BOS 1.31 1891 BOS 1.69 1962
PVD 2.64 1970 PVD 1.88 1959
BDL 1.35 1971 BDL 2.19 1917
ORH 0.99 1971 ORH 1.51 1961
MQE 1.80 1922 MQE 2.88 1962
ACK 2.74 1962 ACK 3.10 1958
NANTUCKET PERIOD OF RECORD INTERRUPTED IN XMACIS 1982-2000 OTRW
DATING BACK TOM 1948
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...GALE WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR
ANZ231>233-235-237-250-256.
SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO MIDNIGHT EDT
SATURDAY NIGHT FOR ANZ234-251.
TROPICAL STORM WATCH FOR ANZ254-255.
&&
SYNOPSIS...DRAG/BELK
NEAR TERM...DRAG
SHORT TERM...DRAG/RLG
LONG TERM...BELK
AVIATION...DRAG/BELK/RLG
MARINE...DRAG/BELK/RLG
HYDROLOGY...DRAG
CLIMATE...DRAGHazardous weather outlook, Aug 28, 5:18 AM EDT, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 518 AM EDT FRI AUG 28 2009 CTZ002>004-MAZ002>006-008>013-017-018-021-026-NHZ011-012-015- RIZ001>005-290930- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA- EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA- WESTERN NORFOLK MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA- SOUTHERN PLYMOUTH MA-NORTHERN MIDDLESEX MA-CHESHIRE NH- EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- EASTERN KENT RI-BRISTOL RI- 518 AM EDT FRI AUG 28 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF INTERIOR MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...SOUTHERN NEW HAMPSHIRE AND INTERIOR RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS THE POSSIBILITY OF A HEAVY RAIN AND GUSTY WINDS FOR A PORTION OF SOUTHERN NEW ENGLAND IN ASSOCIATION WITH DANNY. THE HEAVY RAINFALL COULD LEAD TO MINOR TO MODERATE FLOODING ON SMALLER WATERWAYS OF SOUTHERN NEW ENGLAND. SCATTERED THUNDERSTORMS ARE POSSIBLE AHEAD OF A COLD FRONT SUNDAY. PLEASE REFER TO THE LATEST FORECASTS AND ADVISORIES ISSUED BY THE NATIONAL HURRICANE CENTER FOR MORE DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-290930- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 518 AM EDT FRI AUG 28 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS THE POSSIBILITY OF A HEAVY RAIN...GUSTY WINDS AND VERY ROUGH SEAS FOR A PORTION OF SOUTHERN NEW ENGLAND COASTAL WATERS IN ASSOCIATION WITH DANNY. PLEASE REFER TO THE LATEST FORECASTS AND ADVISORIES ISSUED BY THE NATIONAL HURRICANE CENTER FOR MORE DETAILS. SCATTERED THUNDERSTORMS ARE POSSIBLE AHEAD OF A COLD FRONT SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ007-014>016-019-020-022>024-RIZ006>008-290930- EASTERN ESSEX MA-SOUTHEAST MIDDLESEX MA-SUFFOLK MA- EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- BARNSTABLE MA-DUKES MA-NANTUCKET MA-WASHINGTON RI-NEWPORT RI- BLOCK ISLAND RI- 518 AM EDT FRI AUG 28 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL MASSACHUSETTS AND COASTAL RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS THE POSSIBILITY OF A HEAVY RAIN AND GUSTY WINDS FOR A PORTION OF SOUTHERN NEW ENGLAND IN ASSOCIATION WITH DANNY. THE HEAVY RAINFALL COULD LEAD TO MINOR TO MODERATE FLOODING ON SMALLER WATERWAYS OF SOUTHERN NEW ENGLAND. ANOTHER WEEKEND OF ROUGH SURF AND DANGEROUS RIP CURRENTS IS POSSIBLE...PARTICULARLY ALONG THE SOUTH COAST OF MASSACHUSETTS AND RHODE ISLAND. WIND ADVISORIES...HIGH SURF ADVISORIES AND A FLOOD WATCH MAY EVENTUALLY BE NEEDED SATURDAY FOR PORTIONS OF COASTAL RHODE ISLAND AND COASTAL MASSACHUSETTS. PLEASE REFER TO THE LATEST FORECASTS AND ADVISORIES ISSUED BY THE NATIONAL HURRICANE CENTER FOR MORE DETAILS. SCATTERED THUNDERSTORMS ARE POSSIBLE AHEAD OF A COLD FRONT SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 11:07 AM EDT | Coastal Flood Statement | BOX | Barnstable, Bristol, Dukes, Nantucket | 6 hr |
| Aug 28, 11:32 AM EDT | Tropical Storm Watch | BOX | 6 hr | |
| Aug 28, 11:36 AM EDT | Gale Watch | BOX | 17 hr | |
| Aug 28, 4:29 PM EDT | Flood Watch | BOX | Barnstable, Bristol, Dukes, Essex, Hampden, Middlesex and 5 more | 26 hr |
| Aug 28, 4:35 PM EDT | Wind Advisory | BOX | Barnstable, Dukes, Nantucket | 27 hr |
| Aug 28, 5:18 PM EDT | High Surf Advisory | BOX | Barnstable, Bristol, Dukes, Nantucket | 53 hr |
Nearby
Small Craft Advisories in Massachusetts, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.